Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Impairment of colour vision associated with amiodarone keratopathy

Duff, G. R. and Fraser, Alan Gordon 1987. Impairment of colour vision associated with amiodarone keratopathy. Acta Ophthalmologica 65 (1) , pp. 48-52. 10.1111/j.1755-3768.1987.tb08490.x

Full text not available from this repository.

Abstract

Objective changes in colour vision have not been demonstrated previously in patients on long-term amiodarone therapy, although the occurrence of blurring of vision and seeing coloured haloes around lights has been widely reported. In a masked study, colour vision was assessed in 15 patients who had been treated with amiodarone for 16-72 months. Subjects with extensive corneal microdeposits (Miller stage 3) had worse colour vision than subjects with mild or moderate corneal changes (Miller stages 1 and 2) (P = 0.02), and higher serum concentrations of the metabolite desethlyamiodarone (P = 0.008). The only subject with marked asymmetry of corneal changes had a long-standing unilateral ptosis, suggesting that exposure to light might influence the development of corneal changes.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Medicine
Subjects: R Medicine > R Medicine (General)
R Medicine > RE Ophthalmology
R Medicine > RZ Other systems of medicine
Publisher: Wiley-Blackwell
ISSN: 1755-375X
Last Modified: 04 Jun 2017 07:50
URI: http://orca-mwe.cf.ac.uk/id/eprint/68514

Citation Data

Cited 14 times in Google Scholar. View in Google Scholar

Cited 13 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item